# SDR SWAA991141

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED BULKHEAD, BS 178, RBL 1 - LBL 1.  REPAIRED BULKHEAD PER SRM.
